# SDR QXEA2014031000223

- Difficulty date: March 10, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 10,569 hours, 11,259 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00410
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 10,564 hours, 11,253 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 23000 FT,  FAULT ANNUNCIATOR ON PRESSURIZATION CONTROLLER. MANUAL MODE WORKED FINE.  CDS REPORTS "INDICATOR MODULE FAIL" & AFT OUTFLOW VALVE FAIL MESSAGES-CLEARED IND MOD FAIL IAW FIM TASK 21-30-00-810-813.  REPLACED AFT OUTFLOW VALVE IAW AMM TASKS 21-31-16-000-801 & 21-31-16-400-801.  OPS CK GOOD-NO FURTHER FAULTS FOUND.  RETURNED TO SERVICE.
